A generalization of the Borel-Cantelli lemma. (English) Zbl 1101.60300


60A10 Probabilistic measure theory
Full Text: DOI


[1] Chung, K. L.; Erdös, P., On the application of the Borel-Cantelli lemma, Trans. Amer. Math. Soc., 72, 179-186 (1952) · Zbl 0046.35203
[2] Erdös, P.; Rényi, A., On Cantor’s series with convergent \(∑1/qn\), Ann. Univ. Sci. Budapest Sect. Math., 2, 93-109 (1959) · Zbl 0095.26501
[3] Kochen, S. P.; Stone, C. J., A note on the Borel-Cantelli lemma, Illinois J. Math., 8, 248-251 (1964) · Zbl 0139.35401
[4] Lamperti, J., Wiener’s tests and Markov chains, J. Math. Anal. Appl., 6, 58-66 (1963) · Zbl 0238.60044
[5] Martikainen, A. I.; Petrov, V. V., On the Borel-Cantelli lemma, Zapiski Nauch. Semin. Leningrad. Otd. Steklov Mat. Inst., 184, 200-207 (1990), (in Russian). English translation in: J. Math. Sci. 1994, 63, 540-544 · Zbl 0742.60019
[6] Ortega, J.; Wschebor, M., On the sequence of partial maxima of some random sequences, Stochastic Process. Appl., 16, 85-98 (1983) · Zbl 0523.60023
[7] Petrov, V. V., Limit Theorems of Probability Theory (1995), Oxford University Press: Oxford University Press Oxford · Zbl 0826.60001
[8] Petrov, V. V., A note on the Borel-Cantelli lemma, Statist. Probab. Lett., 58, 283-286 (2002) · Zbl 1017.60004
[9] Spitzer, F., Principles of Random Walk (1964), Van Nostrand: Van Nostrand Princeton · Zbl 0119.34304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.